Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

125 Publications


2019 | Published | Thesis | IST-REx-ID: 6681 | OA
Zhechev, S. Y. (2019). Algorithmic aspects of homotopy theory and embeddability. Institute of Science and Technology Austria. https://doi.org/10.15479/AT:ISTA:6681
[Published Version] View | Files available | DOI
 

2019 | Published | Journal Article | IST-REx-ID: 6982 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2019). Recognizing weak embeddings of graphs. ACM Transactions on Algorithms. ACM. https://doi.org/10.1145/3344549
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7034 | OA
Fulek, R., & Kynčl, J. (2019). Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica. Springer Nature. https://doi.org/10.1007/s00493-019-3905-7
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7093 | OA
Huszár, K., Spreer, J., & Wagner, U. (2019). On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry. Computational Geometry Laborartoy. https://doi.org/10.20382/JOGC.V10I2A5
[Published Version] View | Files available | DOI | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7108 | OA
Goaoc, X., Patak, P., Patakova, Z., Tancer, M., & Wagner, U. (2019). Shellability is NP-complete. Journal of the ACM. ACM. https://doi.org/10.1145/3314024
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Conference Paper | IST-REx-ID: 7230 | OA
Arroyo Guevara, A. M., Derka, M., & Parada, I. (2019). Extending simple drawings. In 27th International Symposium on Graph Drawing and Network Visualization (Vol. 11904, pp. 230–243). Prague, Czech Republic: Springer Nature. https://doi.org/10.1007/978-3-030-35802-0_18
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Conference Paper | IST-REx-ID: 7401 | OA
Fulek, R., & Kyncl, J. (2019). Z_2-Genus of graphs and minimum rank of partial symmetric matrices. In 35th International Symposium on Computational Geometry (SoCG 2019) (Vol. 129). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.39
[Published Version] View | Files available | DOI | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 285 | OA
Huszár, K., Spreer, J., & Wagner, U. (2018). On the treewidth of triangulated 3-manifolds (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.46
[Submitted Version] View | Files available | DOI | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 309 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2018). Recognizing weak embeddings of graphs (pp. 274–292). Presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA: ACM. https://doi.org/10.1137/1.9781611975031.20
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 425 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM. ACM. https://doi.org/10.1145/3078632
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 433 | OA
Fulek, R., & Pach, J. (2018). Thrackles: An improved upper bound (Vol. 10692, pp. 160–166). Presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States: Springer. https://doi.org/10.1007/978-3-319-73915-1_14
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 5791 | OA
Fulek, R., & Tóth, C. D. (2018). Crossing minimization in perturbed drawings (Vol. 11282, pp. 229–241). Presented at the Graph Drawing and Network Visualization, Barcelona, Spain: Springer. https://doi.org/10.1007/978-3-030-04414-5_16
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 5960 | OA
Rohou, S., Franek, P., Aubry, C., & Jaulin, L. (2018). Proving the existence of loops in robot trajectories. The International Journal of Robotics Research. SAGE Publications. https://doi.org/10.1177/0278364918808367
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. Cambridge University Press. https://doi.org/10.1017/fms.2018.7
[Published Version] View | Files available | DOI | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 6774 | OA
Filakovský, M., Franek, P., Wagner, U., & Zhechev, S. Y. (2018). Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. Springer. https://doi.org/10.1007/s41468-018-0021-5
[Published Version] View | Files available | DOI
 

2018 | Published | Journal Article | IST-REx-ID: 742 | OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2018). On expansion and topological overlap. Geometriae Dedicata. Springer. https://doi.org/10.1007/s10711-017-0291-4
[Published Version] View | Files available | DOI | WoS
 

2018 | Published | Conference Paper | IST-REx-ID: 184 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
[Published Version] View | Files available | DOI
 

2018 | Published | Conference Paper | IST-REx-ID: 185 | OA
Fulek, R., & Kynčl, J. (2018). Hanani-Tutte for approximating maps of graphs (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.39
[Published Version] View | Files available | DOI
 

2018 | Published | Conference Paper | IST-REx-ID: 186 | OA
Fulek, R., & Kynčl, J. (2018). The ℤ2-Genus of Kuratowski minors (Vol. 99, p. 40.1-40.14). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.40
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2017 | Published | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
[Published Version] View | Files available | DOI | Download Published Version (ext.)
 

Filters and Search Terms

department=UlWa

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed